# SDR SWAA2021060378536

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING LOWER I/B LUG; OUTER FACE HAS EVIDENCE OF CORROSION / REPAIRED PER EA NO: 1-A57-32-46 REV 12INSP #E37603
